# SDR SWAA2021032252925

- Difficulty date: March 3, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 20,843 hours, 9,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727I RBL 23 TRANSITION ANGLE HAS LIGHT CORROSION AROUND FASTENER MARKED / REMOVED CORROSION AFT CARGO R/H TRANSITION ANGLE BS 727I FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIR ACCOMPLISH ON NON ROUTINE D457396
